MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS HUMERAL STEM, 5MM; SHOULDR PROSTH HEMI- HUM UNCEM

ARTHREX, INC. UNIVERS REVERS HUMERAL STEM, 5MM; SHOULDR PROSTH HEMI- HUM UNCEM
Model Number UNIVERS REVERS HUMERAL STEM, 5MM
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via email that two ar-9501-05p univers revers humeral stem and two ar-9502f-36cpc arthrex univers revers suture cups engaged correctly, but they were loose, along with the two ar-9503s-03 univers revers humeral insert in between.The surgeon could wiggle the implants and make them move.The screw of the two ar-9502f-36cpc arthrex univers revers suture cups was not engaging with both ar-9501-05p univers revers humeral stem.The case was completed by opening a different ar-9501-05p univers revers humeral stem, an ar-9502f-36cpc arthrex univers revers suture cup, and an ar-9503s-03 univers revers humeral insert from a different lot number.This was discovered when putting the products together before insertion in the patient during a rtsa procedure on (b)(6) 2024.The case was delayed fifteen minutes; however, it is unknown if additional anesthesia was updated.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed.One ar-9501-05p, batch 24.01727 was received, assembled with an ar-9502f-36cpc and ar-9503s-03.Visual evaluation noted that the stem, the suture cup and humeral insert were stuck together.Functional testing noted that while the devices are assembled, the stem did not sit flush to the suture cup and could be wiggled to either side.It is likely that the screw was not reinforced to sit flush.The most likely cause is attributed to misuse due to user error due to not following the correct surgical technique.

Brand Name
UNIVERS REVERS HUMERAL STEM, 5MM
Common Device Name
SHOULDR PROSTH HEMI- HUM UNCEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20560122
Report Number1220246-2024-08315
Device Sequence Number15658774
Product Code HSD
UDI-Device Identifier00888867247628
UDI-Public(01)00888867247628(11)240701(17)290630(10)24.01727
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K161782
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS HUMERAL STEM, 5MM
Device Catalogue NumberAR-9501-05P
Device Lot Number24.01727
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by Manufacturer01/06/2025
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown